Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BigM84

Post accutane Redness

Recommended Posts

I had very bad redness and flushing while on Roaacutane. I finished nearly 3 months ago and was so happy when the redness and flushing was getting better and virtually gone. Now over the past 3 weeks or so it’s starting to get worse again, I’m so confused why this would happen after getting better. 

Has as anyone else experienced this? 

Share this post


Link to post
Share on other sites

I'm in the same exact situation and trying to find an answer. You get rid of acne then it doesn't look any better bc your face is red 24/7 , It sucks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×